Ok then. So, I've toyed with the idea of this post for a few days now and decided to go ahead with it. I guess some of that deliberation is about where my boundaries lie on here, and whether anyone cares about my personal life. Still though, I decided to procede on the basis that what's going on right now affects my life fairly significantly and can also affect my blogging up to a point. (Enough rambling, yes?) Basically, I've had depression problems since my teens at least, if not 11/12, and now I'm at Uni they have returned again. I'm finding myself extremely anxious, paranoid about people around me, and a whole host of other depressive stuff too. This came to a head a few weeks back when I had a group presentation to do at Uni and I just couldn't speak no matter how hard I tried. I'm also aware there are times when I'm a really shitty girlfriend (though I know my boyfriend says I'm not) and a really shitty housemate. I did go see my doctor, though I felt bad for wasting her time, I didn't think she could do much etc. I was expecting the same as I got a couple years back with my old doc, a laminated tick sheet to almost self-diagnose, and a promise of some CBT with what was probably the worlds crappiest CPN ever that never did materialise. I actually feel guilty for underestimating my GP now, she was wonderful. We had a really good talk, she takes my problems seriously and is referring me for therapy, and I've been started on some antidepressant/anti-anxiety meds too. Probably overdue by all accounts. Now, how this ties into the blog, aside from the fact that there is a person (me!) writing it, and this is happening to me, is the fact of side effects of ADs. Now, like most ADs, there are a list of possible side effects about as long as my arm. I'm being affected by a few, most notable is the nausea which happens most days at the moment, but with extra tiredness in there somewhere, oh, and... increased difficulty in achieving orgasm. Now this last one I'll admit I've taken kinda hard. Don't get me wrong, I'm sticking with the meds, it's not really an option to ditch them cold turkey anyway, and I think long term this is the best way to go, but this one side effect is probably the one that's getting to me the most. Being a girl who, since I started self-pleasuring some 10 or more years ago, has never had trouble getting off, to have to work so hard is sort of alien to me. On the bright side, I guess it gives me a chance to really road-test the Tracey Cox Orgasm Arousal Gel I have and already really like. Clouds and silver linings and all that! Anyway, I really hope I haven't bored you or annoyed you too much. I'll keep this kind of boring crap to a minimum, I promise.